# SDR FDEA201005281699

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- Engine: Rroyce RB211*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 140N2504U1
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 700, LBL 45.5, FITTING PN 140N2504U1, IF DRILLED, A VARIETY OF FASTENERS WILL LAND IN RADIUS OF FITTING, ON HORZ. AND VERT FLANGES AT BS 700, LBL 45.5, AN ALTERATION WAD ACCOMPLISHED, DUE TO THE DISCREPANCY EFFECTING THE PTF CONVERSION, ON STAM MOD W/C 118350496BZ2R02, AND STAM EA 757-5335-16-F2684, REV NEW, DATED 05/19/2010. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY. -MAJOR ALTERATION-
